# SDR LU4R2017102418840

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 1,761 hours
- Engine: Pwa PT6A114A
- Engine time: 1,761 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Beta Ring
- Part number: C5116
- Condition: Damaged
- Location: Propeller
- Part time: 1,761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCOVERED THAT THE CARBON BLOCK  WHICH RIDES IN THE CHANNEL OF THE PROPELLER BETA FEEDBACK COLLAR WAS DAMAGED BY A SMALL FAILURE OF THE SECTION OF THE FEEDBACK COLLAR CHANNEL WALL DIRECTLY UNDER ONE OF THE MOUNTING STUDS.   ONE POSSIBILTY THAT HAS BEEN SEEN PREVIOUSLY,  IF TOO MUCH THREADLOCKER IS USED OR IF PREVIOUS RESIDUAL THREADLOCKER WAS NOT REMOVED, HYDRAULIC PRESSURE COULD RESULT IN DAMAGE TO THE COLLAR WALL WHEN STUD IS INSTALLED.  IT SHOULD BE NOTED THAT THIS PROPELLER WAS IN STORAGE.
